发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Corrigendum to ‘A delay-dependent bounded real lemma for singular LPV systems with time-variant delay’ [
              <i>International Journal of Robust and Nonlinear Control</i>
              , 2012; 22(5):559-574]

Corrigendum to ‘A delay-dependent bounded real lemma for singular LPV systems with time-variant delay’ [ International Journal of Robust and Nonlinear Control , 2012; 22(5):559-574]

Li, Fanbiao; Zhang, Xian
  • 期刊名称International Journal of Robust and Nonlinear Control
  • 作者Li, Fanbiao; Zhang, Xian
  • 卷第23卷
  • 期第5期
  • 印刷ISSN1049-8923
  • 文件大小22.02KB
  • 发表时间2013-03-25
  • DOI10.1002/rnc.2955
  • 页码590-590
← 返回【学霸图书馆】主页